Roshid, Harun-Or-. (1397). Multi-soliton of the (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff equation and KdV equation. نشریه جغرافیا و برنامه ریزی, 7(1), 86-95.
Harun-Or- Roshid. "Multi-soliton of the (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff equation and KdV equation". نشریه جغرافیا و برنامه ریزی, 7, 1, 1397, 86-95.
Roshid, Harun-Or-. (1397). 'Multi-soliton of the (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff equation and KdV equation', نشریه جغرافیا و برنامه ریزی, 7(1), pp. 86-95.
Roshid, Harun-Or-. Multi-soliton of the (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff equation and KdV equation. نشریه جغرافیا و برنامه ریزی, 1397; 7(1): 86-95.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.